# SDR 97UAL900899

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Contl
- Part number: RAI280M0706
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 536 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

RECEIVED INTERMITTENT FORWARD CARGO PIT SMOKE ALARM.   DISCHARGED AGENT 1 BOTTLE INTO FORWARD PIT.   DIVERTED TO LAS UNDER AMBER ALERT.  FOUND NO SMOKE OR FIRE IN CARGO PIT.  *S/D*  NORMAL DISCHARGE NOTED.  CONFIRMED NO INDICATIONS OF FIRE OR SMOKE.  NO LIVESTOCK OR FRUIT CARRIED IN PIT.  FWD CARGO SMOKE WARNING, SMOKE DETECTOR CONTROL UNIT REPLACED.  SMOKE DETECTOR CONTROL UNIT SENT TO VENDOR FOR ANALYSIS.
